# SDR QXEA200400527

- Difficulty date: July 16, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 6,945 hours, 7,683 cycles
- Engine: Pwc PW150A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 2950004201
- Part serial: T91176
- Condition: Failed
- Location: Zone 100
- Part time: 6,945 hours, 7,683 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2391-THE CREW WAS UNABLE TO TRANSFER FUEL IN FLIGHT, IN EITHER DIRECTION. THE NR 2 FUEL VALVE REMAINED CLOSED. MAINTENANCE INSPECTED THE AIRCRAFT SYSTEM AND REPLACED THE FUEL TRANSFER SHUT-OFF VALVE ACTUATOR. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
